# SDR ABXA9500424

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910466
- Condition: Corroded
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE RIGHT WING UPPER SKIN AT XCW 20.  REPAIRED IAW ABX REA D957-11411-MR.
